# SDR DALA2015091905746

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Bs 539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD 2021-2075 FOUND SEAT TRACK OUT OF LIMITS AT BS 539.2 RT OTBD. TRIMMED-OUT DAMAGED SECTION OF SEAT TRACK FROM BS 510-570, RT OTBD & SPLICED-IN A NEW SECTION BY ACCOMPLISHING A PERMANENT SPLICE REPAIR IAW SRM 53-00-52, REPAIR 3, FIG 201.
